Daily

Can adderall cause hearing loss?

Hearing loss is found among people who take Adderall, especially for people who are female, 50-59 old , have been taking the drug for 6 – 12 months, also take medication Zoloft, and have Multiple sclerosis.

Is it possible to have tinnitus while taking Adderall? The people who have reported having problems with tinnitus while taking Adderall only suffered from this side-effect temporarily. Tinnitus can either last a short period of time or it can be permanent, depending on what the cause is and the individual.

Are there any side effects to taking Adderall? Another one of the less common side-effects of Adderall is tinnitus, which is defined as the perception of sounds with no outside cause or source. In a study on Adderall which was conducted in mid-November of 2011, exactly 277 people reported having some side-effects from the medication.

Are there any over the counter drugs that can cause hearing loss? Over-the-counter pain relievers, such as aspirin and acetaminophen, may cause hearing loss, but generally only after prolonged use of very high doses. These drugs are medically known as both “analgesics” and “non-steroidal anti-inflammatory drugs” (NSAIDs).

Why does Adderall have neurotoxic effects on the brain? The journal Molecular Psychiatry warns that prolonged exposure of the brain to the amphetamine contained in Adderall can have neurotoxic effects. This may occur because high levels of dopamine can cause the brain to actually strip itself of dopamine receptors in an effort to “balance” itself.